| Model Number |
G55885 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/21/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The customer reported that while trying to withdraw the needle, the wire guide jammed and began unraveling.The needle and wire were removed, and the procedure was completed with a different device.There were no serious injuries or additional procedures.